# SDR DLM88060188

- Difficulty date: March 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 33,585 hours, 25,488 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strip
- Condition: Out Of Alignment
- Location: Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN OVERWING EXITS WITHOUT EXCESSIVE FORCE.  REALIGNED CABIN LINER TRIM STRIPS.
